# SDR REXA2016031000405

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 5,707 hours, 3,796 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD & CTR BAGGAGE BAY DOORS EACH HAVE DAMAGED SEAL RETAINER AT LOWER INBD, FWD & AFT CORNERS.  REPAIRED FWD & CTR CARGO BAY DOOR SEAL RETAINERS.  REF STEPS 1 - 2 FOR WORK PERFORMED.
